# SDR CALA2025101309970

- Difficulty date: October 12, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N24988
- Make and model: Boeing 787-9
- Aircraft serial: 37449
- Aircraft time: 4,784 hours, 473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROXIMITY LIGHT AT SEAT 12D DAMAGE. CONFIRMED PROXIMITY LIGHT WITHOUT LENS, REMOVED AND REPLACED AS REF DMC-B787-A-33-51-06-00A-520A-A / DMC-B787-A-33-51-06-00A-720A-A, ITEM GOOD FOR SERVICE.
